Nick Simm
Nick Simm
כתובת אימייל מאומתת בדומיין sussex.ac.uk - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Fractional Brownian motion with Hurst index and the Gaussian unitary ensemble
YV Fyodorov, BA Khoruzhenko, NJ Simm
Annals of Probability 44 (4), 51, 2013
642013
Moments of the transmission eigenvalues, proper delay times, and random matrix theory. I
F Mezzadri, NJ Simm
Journal of mathematical physics 52 (10), 103511, 2011
512011
Tau-function theory of chaotic quantum transport with β= 1, 2, 4
F Mezzadri, NJ Simm
Communications in Mathematical Physics 324 (2), 465-513, 2013
48*2013
Subcritical multiplicative chaos for regularized counting statistics from random matrix theory
G Lambert, D Ostrovsky, N Simm
Communications in Mathematical Physics, 2016
432016
On the distribution of maximum value of the characteristic polynomial of GUE random matrices
YV Fyodorov, NJ Simm
Nonlinearity 29 (9), 22, 2015
412015
Moments of the transmission eigenvalues, proper delay times and random matrix theory II
F Mezzadri, NJ Simm
Journal of mathematical physics 53 (5), 053504, 2012
382012
Mesoscopic linear statistics of Wigner matrices
A Lodhia, NJ Simm
arXiv preprint arXiv:1503.03533, 2015
202015
Correlators for the Wigner–Smith time-delay matrix of chaotic cavities
FD Cunden, F Mezzadri, N Simm, P Vivo
Journal of Physics A: Mathematical and Theoretical 49 (18), 18LT01, 2016
182016
Moments of random matrices and hypergeometric orthogonal polynomials
FD Cunden, F Mezzadri, N O’Connell, N Simm
Communications in Mathematical Physics 369 (3), 1091-1145, 2019
162019
Large-N expansion for the time-delay matrix of ballistic chaotic cavities
FD Cunden, F Mezzadri, N Simm, P Vivo
Journal of Mathematical Physics 57 (11), 111901, 2016
162016
Energy landscape of the finite-size mean-field 2-spin spherical model and topology trivialization
D Mehta, JD Hauenstein, M Niemerg, NJ Simm, DA Stariolo
Physical Review E 91 (2), 022133, 2015
82015
On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials
A Deano, NJ Simm
Journal of Approximation Theory 220, 44-59, 2017
72017
On the real spectrum of a product of Gaussian matrices
N Simm
Electronic Communications in Probability 22, 2017
62017
Characteristic polynomials of complex random matrices and Painlev\'e transcendents
A Deaño, N Simm
International Mathematics Research Notices, 2019
52019
Central limit theorems for the real eigenvalues of large Gaussian random matrices
NJ Simm
Random Matrices: Theory and Applications 6 (01), 1750002, 2017
52017
Secular coefficients and the holomorphic multiplicative chaos
J Najnudel, E Paquette, N Simm
arXiv preprint arXiv:2011.01823, 2020
32020
On the number of real eigenvalues of a product of truncated orthogonal random matrices
A Little, F Mezzadri, N Simm
arXiv preprint arXiv:2102.08842, 2021
12021
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–17